# SDR IXXA96125

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 2760 · Drag Control System
- Part: Crank Assembly
- Part number: 37195962
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PRFLIGHT INSPECTION AND INVESTIGATION OF A RELATED PROBLEM, MAINTENANCE REPLACED THE SPOILER CRANKS AND RIGGED THE SYSTEM IAW DOUGLAS MM 27-60-0.  (M)
